# SDR IPXA2023030391502

- Difficulty date: February 18, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 32,484 hours, 19,938 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 311N51932
- Part serial: NA
- Condition: Corroded
- Location: #2 Eng Fwd Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1#2 ENGINE PYLON OUTBD EXTERIOR SKIN BELLOW PANEL 443AR HAS BULDGING CORROSIONREPAIRED PER EA 757-5450-27-A3152 REV-
